MathSciNet Relay Station
MathSciNet bibliographic data
MR1215230 (94d:52013) 52B05 (06A07)
Brightwell, Graham; Trotter, William T. The order dimension of convex polytopes. SIAM J. Discrete Math. 6 (1993), no. 2, 230–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement